Our expert says:
As you say, you are not overweight and your BMI = 22.4 which is ideal for an adult woman. My copy of MIMS lists weightloss as a side-effect of Nuzak, so I doubt if this medication is affecting your weight in the opposite direction. If you are an 'elephant' I think you are a very lovely slim and trim ellie! I would recommend that you join a gym or Walk for Life and do regular exercise to combat depression and to firm up your body. If you become obsessed with this weight issue then I would recommend that you discuss the issue with a clinical psychologist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.